# SDR 2006UALA00800

- Difficulty date: April 24, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 506 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 506 STR 25R INTERCOSTAL WEB HAS CRACK IN VERTICAL FLANGE UPPER END.  REMOVED DAMAGE, FABRICATED AND DRILLED UP REPAIR ANGLES, INSTALLED RPR REF SRM 51-70-11 FIG 1 AND SRM 51-40-01.
